Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Acute Colchicine-induced Neuromyopathy in a Patient Treated With Atorvastatin and Clarithromycin

Abstract: Neuromyopathy is a rare side effect of chronic colchicine therapy, especially without renal impairment. Drugs interacting with colchicine metabolism through CYP3A4 can accelerate accumulation and toxicity. We describe a case of an interaction between atorvastatin, clarithromycin and colchicine resulting in acute neuromyopathy. Learning points: Colchicine has a narrow therapeutic window, and therefore, often produces side effects.Special caution should be adopted if patients with renal disease and concomitant medications are given colchicine.Before prescribing colchicine, the clinical history, including previous medications and conditions, should be carefully considered.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: Eur J Case Rep Intern Med, 6 (3), 001066 2019 Mar 18

Editorial: SMC Media

 Año de publicación: 2019

Nº de páginas: 3

Tipo de publicación: Artículo de Revista

 DOI: 10.12890/2019_001066

ISSN: 2284-2594

Url de la publicación: https://www.doi.org/10.12890/2019_001066

Autores/as

SALAS, CRISTINA

OLMOS, JOSÉ M.